# SDR MASA2015030312937

- Difficulty date: February 28, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 11,249 hours, 11,299 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 409-437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT FERRIED DUE TO FUSELAGE DAMAGE AT FS 409.00-FS 437.00 & STR 16R- STR 17R RESULTING FROM CONTACT WITH LAV SERVICE VEHICLE WHILE PARKED.  REPAIRS TO DAMAGED AREA COMPLETED IAW REO 690-53-21-715.  FUTURE REPETITIVE NDT INSPECTION OF REPAIR DOUBLER FASTENER HOLES REQUIRED AS SPECIFIED IN SHEET 2 OF REO 690-53-21-715.
